Journal of Forest Economics > Vol 8 > Issue 1

Forestry's golden rule and the development of the optimal forest rotation literature

D.H. Newman, , dnewman@arches.uga.edu
 
Suggested Citation
D.H. Newman (2002), "Forestry's golden rule and the development of the optimal forest rotation literature", Journal of Forest Economics: Vol. 8: No. 1, pp 5-27. http://dx.doi.org/10.1078/1104-6899-00002

Published: 0/0/2002
© 0 2002 D.H. Newman
 
Subjects
 

Article Help

Share

Download article
In this article:

Abstract

DOI:10.1078/1104-6899-00002